# SDR P5CA0300767

- Difficulty date: February 14, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 5,119 hours, 887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Stripped
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR ACTUATOR HAD TWO SUPPORT CARGO DOOR ACTUATORS WITH INSUFFICIENT BOLT THREAD SHOWING AND THE OTHER TWO BOLTS HAD EXCESSIVE THREAD ENGAGEMENT AND BOTTOMED OUT, INDICATING THE ENTIRE ACTUATOR LOAD WAS CARRIED OUT BY ONLY TWO BOLTS.  REPOSITIONED AND RE-TORQUE BOLTS IAW AMM 52-34-02.
